# SDR ASAA2022082640021

- Difficulty date: August 26, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 54,940 hours, 24,853 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Frame
- Part number: 146A75021
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION FROM FS 727A TO 807 HAS AREAS OF CORROSION. GROUNDED - YES. BLENDED CORROSION AREAS FRAM STA 727A TO 727D+13, REMAINING MATERIAL FOUND OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2. REPAIRED SECTION IAW B737-700 SRM 53-00-53-2R-5. BLENDED CORROSION AREAS FROM STA 727D +13 TO 847 AREAS FOUND WITHIN LIMITS TREATED & RPAINTED AREA IAW B737-700 SRM 53-00-53-1A-2.W= 1" O= .040" R= .032 L= 2" D= .008".
